Journal of Mathematics of Kyoto University

On the Picard number of Fano 3-folds with terminal singularities

Viacheslav V. Nikulin

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 34, Number 3 (1994), 495-529.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518930

Digital Object Identifier
doi:10.1215/kjm/1250518930

Mathematical Reviews number (MathSciNet)
MR1295940

Zentralblatt MATH identifier
0839.14030

Subjects
Primary: 14J45: Fano varieties
Secondary: 14J05 14J30: $3$-folds [See also 32Q25]

Citation

Nikulin, Viacheslav V. On the Picard number of Fano 3-folds with terminal singularities. J. Math. Kyoto Univ. 34 (1994), no. 3, 495--529. doi:10.1215/kjm/1250518930. https://projecteuclid.org/euclid.kjm/1250518930


Export citation